Alert archive / Arizona / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 57, NWS Phoenix, AZ
NWS Phoenix, AZ issued this severe thunderstorm warning at Sep 9, 2013, 3:42 PM MST for La Paz County, Yuma County, Arizona. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 9, 2013, 3:42 PM MST (22:42 UTC)
- Expired
- Sep 9, 2013, 4:30 PM MST
- In force
- 48 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
Counties La Paz County, AZ, Yuma County, AZ
The radar
The Yuma radar (KYUX), 107 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 12:00Z, 10.7 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 903 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1097 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 9, 3:04 PM MST, 38 minutes earlier.
Area forecast discussion, Sep 9, 3:04 PM MST, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 304 PM MST MON SEP 9 2013 ..DEEP TROPICAL MOISTURE PERSISTS SUPPORTING INCREASED SHOWER AND STORM CHANCES WITH HEAVY RAINFALL TODAY AND TUESDAY... SYNOPSIS... SIGNIFICANT TROPICAL MOISTURE WILL REMAIN OVER THE REGION...SUPPORTING A CONTINUED WET AND ACTIVE STORM PATTERN WITH THE THREAT FOR HEAVY RAINFALL. CLOUDY SKIES IN COMBINATION WITH SHOWERS AND THUNDERSTORMS WILL KEEP DAYTIME HIGHS WELL BELOW NORMAL THROUGH MIDWEEK. MOISTURE WILL BE SLOW TO CLEAR OUT OF THE AREA...KEEPING AT LEAST SLIGHT CHANCES IN THE FORECAST THROUGH THE END OF THE WORK WEEK. TEMPERATURES WILL ALSO BEGIN A SLOW CLIMB BACK TOWARDS MORE NORMAL READINGS. && .DISCUSSION... INGREDIENTS CAME TOGETHER TODAY AT THE RIGHT TIME TO SUPPORT EARLY MORNING SHOWER ACTIVITY THAT DEVELOPED INTO LARGER AND HEAVIER THUNDERSHOWER ACTIVITY ACROSS MUCH OF CENTRAL ARIZONA. DEEP PLUME OF TROPICAL MOISTURE OVERSPREADING THE REGION...WITH PWATS PUSHING 2 INCHES EARLIER IN THE DAY...WITH BLENDED TPW CURRENTLY SHOWING 1.75 INCH AMOUNTS ACROSS CENTRAL ARIZONA. CUT-OFF UPPER TROUGH/LOW TO OUR WEST CONTINUED A SLOW EASTWARD PROGRESSION THROUGH THE DAY...ADDING FAVORABLE CYCLONIC SPIN ACROSS THE AREA. COUPLE THAT WITH ADDITIONAL EMBEDDED SHORTWAVES/IMPULSES AROUND THE RIDGE FLOW TO OUR EAST OCCURRING DURING THE MIDDAY HOURS...AND WIDESPREAD SHOWER AND STORM DEVELOPMENT ENSUED. SCATTERED STORM ACTIVITY CONTINUES ACROSS WESTERN ARIZONA AND TO A MORE ISOLATED EFFECT ACROSS SOUTHEAST CALIFORNIA...WHERE SKIES WERE CLEAR FOR MUCH OF THE DAY. RADAR LOOP OF THE REGION SHOWS THE BROAD UPPER LOW CIRCULATION JUST REACHING THE COLORADO RIVER VALLEY AND THAT WILL AID IN FURTHER SHOWER AND STORM DEVELOPMENT THROUGH THE EVENING. WITH THE AMOUNT OF TROPICAL MOISTURE AVAILABLE...EXPECT EVEN SMALL SHOWERS TO HAVE HEAVY RAINFALL POTENTIAL. EVEN WITH THE EARLIER SHOWER ACTIVITY WITH THE BROAD SCALE DYNAMICS AND CONTINUED MOISTURE PRESENCE...UNSETTLED SHOWERY AND THUNDERSHOWER CONDITIONS WILL PERSIST EVEN BACK INTO CENTRAL ARIZONA TONIGHT. CONDITIONS COULD BE COME UNSTABLE ENOUGH ACROSS CENTRAL ARIZONA NOW THAT CONDITIONS HAVE CLEAR TO SEE STORMS ACROSS WESTERN ARIZONA MOVE INTO THE PHOENIX AREA AGAIN...PRODUCING ADDITIONAL HEAVY RAINFALL THROUGHOUT THE EVENING. MAINTAINED LIKELY SHOWER MENTION WITH CONTINUED ISOLATED THUNDER THROUGH LATE EVENING...WITH THUNDERSHOWER CHANCES INTO EARLY TUESDAY MORNING FOR MUCH OF THE FORECAST AREA. FOR TUESDAY...VERY SIMILAR SET-UP...WITH THE CONTINUAL PRESENCE OF THE UPPER LOW/TROUGH STALLING OUT NEAR THE COLORADO RIVER AND ADDITIONAL SPOKES OF SHORTWAVE ENERGY MOVING THROUGH THE REGION. FORECAST MODEL SOUNDINGS STILL HOLD ON TO AT LEAST 1.5 TO 1.7 INCHES PWAT THROUGH TUESDAY EVENING. AM INCLINED TO WEIGHT THE FORECAST CLOSER TO THE NAM12 AND NAMDNG5 FORECASTS...WHO HAVE BEEN THE BEST PERFORMERS IN TERMS OF TEMPERATURE GUIDANCE AND CONVECTIVE/PRECIPITATION PLACEMENT RECENTLY. ANOTHER BELOW NORMAL DAY EXPECTED WITH TEMPERATURES FORECAST AREA WIDE...WITH THE WESTERN DESERTS OF IMPERIAL COUNTY AND FAR WESTERN ARIZONA SEEING THE BEST CHANCES FOR CLEAR ENOUGH TO SKIES TO WARM INTO THE 90S TUESDAY. MINOR DETAILS FROM THE GUIDANCE WILL BE VERY HARD TO RESOLVE OVER THE NEXT FEW DAYS...SUCH AS THE LITTLE DISTURBANCES/VORT MAXES MOVING THROUGH THE FLOW. HOWEVER...BASIC FORECAST IDEA IS HANDLED FAIRLY WELL AND THE PROGS CONTINUE TO ADVERTISE THE UPPER LOW TO MORE OR LESS REMAIN IN PLACE THROUGH TUESDAY NIGHT. A SERIES OF VORT SPOKES WILL ROTATE AROUND THE LOW...AND ADDITIONAL VORT MAXES WILL MOVE NORTH OUT OF MEXICO...AND THESE FEATURES WILL ACT ON A VERY MOIST AND RATHER UNSTABLE AIRMASS TO PRODUCE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. UNLIKE A MORE NORMAL MONSOONAL PATTERN THE SHOWERS/STORMS WILL BE ABLE TO OCCUR AT ANY TIME...NOT THE FAVORED LATE AFTERNOON AND EVENING TIMES DURING A TYPICAL MONSOON DAY. THUS...POPS WILL BE VERY HIGH AND BROAD BRUSHED THROUGH TUESDAY NIGHT...WITH GOOD CHANCE TO LIKELY NUMBERS ACROSS MOST OF THE CWA EACH PERIOD. GIVEN THE HIGH MOISTURE CONTENT THE PRIMARY WEATHER THREAT WILL BE LOCALLY HEAVY RAIN WHICH COULD LEAD TO SOME FLOODING OR FLASH FLOODING. OF COURSE GUSTY WINDS ARE POSSIBLE...SUCH AS SEEN IN A WET MICROBURST...BUT HEAVY RAIN IS A MORE LIKELY OCCURRENCE. MAX TEMPS ARE FORECAST TO RUN WELL BELOW SEASONAL NORMALS TODAY AND TUESDAY...ESPECIALLY OVER SOUTH CENTRAL AZ WHERE HIGHS BOTH DAYS WILL STRUGGLE TO REACH INTO THE LOW OR MID 90S. BY WEDNESDAY THE LOW TO OUR WEST IS FORECAST TO MIGRATE NORTHWARD INTO NORTHERN AZ OR SOUTHERN NEVADA/UTAH. AS THIS OCCURS STEERING FLOW BECOMES SOUTHWEST TO WEST AND THIS WILL LEAD TO A GRADUAL EROSION OF MOISTURE AND A DECREASE IN OUR POP TRENDS. BY WED EVENING POPS WILL LOWER TO MOSTLY LESS THAN 25 PERCENT EXCEPT FOR HIGHER TERRAIN AREAS EAST OF PHOENIX. HIGH TEMPS WILL STILL BE SUPPRESSED AS MOISTURE WILL STILL BE SOMEWHAT ON THE HIGH SIDE. FOR THURSDAY INTO THE WEEKEND...THE PERSISTENT WEST OR NORTHWEST STEERING FLOW WILL CONTINUE TO ERODE MOISTURE...AND POPS WILL LOWER INTO THE SINGLE DIGITS OVER THE WESTERN DESERTS...WITH ONLY SLIGHT CHANCES LEFT OVER SOUTH CENTRAL ARIZONA. IN FACT...BY THE WEEKEND STORMS SHOULD BE MOSTLY CONFINED TO HIGHER TERRAIN LOCATIONS SOUTHEAST AND EAST OF THE GREATER PHOENIX AREA...WITH MOSTLY SUNNY SKIES EXPECTED ACROSS THE CENTRAL AND WESTERN DESERTS. OF COURSE THERE WILL BE A WARMING TREND AS THE MOISTURE THINS...WITH TRIPLE DIGIT HIGHS FORECAST OVER MOST OF THE LOWER DESERTS BY THURSDAY. HIGHS SHOULD REACH BACK TO SEASONAL NORMALS ACROSS THE CENTRAL AZ DESERTS BY THE WEEKEND. && .AVIATION... SOUTH-CENTRAL ARIZONA...INCLUDING KPHX...KIWA AND KSDL... THROUGH 04Z TUE...SCT-BKN CLDS 5-7 THSD AGL...WITH BKN CLDS AOA 12 THSD. ISOLATED SHWRS AND TSTMS. LIGHT WIND...EXCEPT GUSTY AND VRBL TO 30 KNOTS NEAR TSTMS. FROM 04Z TUE TO 14Z TUE...SCT CLDS NEAR 6 THSD AGL WITH SCT TO BKN CLDS 120-140 THSD. ISOLATED LIGHT SHWR. SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH... THROUGH 03Z TUE...SCT CLDS NEAR 8 THSD AGL. ISOLATED SHWR OR TSTM. LIGHT WIND EXCEPT GUSTY TO 35 KNOTS NEAR TSTM. FROM 03Z TUE TO 14Z TUE...SCT CLDS NEAR 10 THSD AGL. LIGHT WIND. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... THURSDAY THROUGH MONDAY... DRIER AND WARMER CONDITIONS WILL PREVAIL THIS PERIOD. LIGHT WIND. ISOLATED AFTERNOON AND EVENING TSTMS POSSIBLE HIGHER TERRAIN OF SOUTHERN GILA COUNTY. MINIMUM RELATIVE HUMIDITIES WILL GENERALLY FALL INTO THE TEENS ON THE DESERTS...AND NEAR 30 PERCENT IN THE HIGHER TERRAIN OF SOUTHERN GILA COUNTY. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...NOLTE/CB AVIATION....VASQUEZ FIRE WEATHER...VASQUEZ
Hazardous weather outlook, Sep 9, 6:15 AM MST, 9 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 615 AM MST MON SEP 9 2013 AZZ020-021-025-026-CAZ030>033-101300- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- 615 AM MST MON SEP 9 2013 /615 AM PDT MON SEP 9 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST- CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. SCATTERED TO NUMEROUS SHOWERS AND ISOLATED EMBEDDED THUNDERSTORMS ARE EXPECTED. THE PRIMARY WEATHER HAZARD IS HEAVY RAIN WHICH WILL LEAD TO LOCALIZED FLASH FLOODING OF ROADS...STREAMS AND WASHES. OTHER HAZARDS INCLUDE GUSTY WINDS TO 45 MPH AND POSSIBLY SMALL HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. MOISTURE WILL REMAIN PLENTIFUL THROUGH TUESDAY...AND AS SUCH SCATTERED SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN ARE STILL EXPECTED. THE PRIMARY WEATHER HAZARD WILL BE HEAVY RAIN WHICH COULD LEAD TO LOCALIZED FLASH FLOODING. GUSTY WINDS TO 40 MPH...SMALL HAIL AND LIGHTNING ARE ALSO POSSIBLE. MOISTURE WILL DECREASE WEDNESDAY THROUGH FRIDAY...ALLOWING STORM ACTIVITY TO TAPER OFF DAY BY DAY. NO WEATHER HAZARDS ARE EXPECTED THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. AZZ022>024-027-028-101300- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- 615 AM MST MON SEP 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA AND SOUTH-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. WIDESPREAD SHOWERS AND SCATTERED EMBEDDED THUNDERSTORMS ARE EXPECTED. THE PRIMARY WEATHER HAZARD IS HEAVY RAIN WHICH WILL LEAD TO LOCALIZED FLASH FLOODING OF ROADS...STREAMS AND WASHES. OTHER HAZARDS INCLUDE GUSTY WINDS TO 45 MPH AND POSSIBLY SMALL HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. MOISTURE WILL REMAIN PLENTIFUL THROUGH TUESDAY...AND AS SUCH SCATTERED SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN ARE STILL EXPECTED. THE PRIMARY WEATHER HAZARD WILL BE HEAVY RAIN WHICH COULD LEAD TO LOCALIZED FLASH FLOODING. GUSTY WINDS TO 40 MPH...SMALL HAIL AND LIGHTNING ARE ALSO POSSIBLE. MOISTURE WILL GRADUALLY DECREASE WEDNESDAY THROUGH THE WEEKEND...ALLOWING STORM ACTIVITY TO TAPER OFF DAY BY DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
In the hours before
Local storm report, Sep 9, 10:58 AM MST, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1058 AM MST MON SEP 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1052 AM HEAVY RAIN 5 ENE PHOENIX MESA GATE 33.34N 111.59W
09/09/2013 M0.90 INCH MARICOPA AZ TRAINED SPOTTER
0.90 INCHES RAIN IN 45 MINUTES
&&
EVENT NUMBER PSR1300205
KINCAIDLocal storm report, Sep 9, 11:00 AM MST, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1100 AM MST MON SEP 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1057 AM HEAVY RAIN 2 ESE CHANDLER HEIGHTS 33.20N 111.65W
09/09/2013 M1.00 INCH PINAL AZ TRAINED SPOTTER
1.00 INCHES RAIN IN 30 MINUTES
&&
EVENT NUMBER PSR1300206
KINCAIDSpecial weather statement, Sep 9, 3:28 PM MST, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 328 PM MST MON SEP 9 2013 AZZ022-023-027-092330- MARICOPA AZ- 328 PM MST MON SEP 9 2013 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTH CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA UNTIL 430 PM MST AT 325 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PALO VERDE NUCLEAR GENERATION STATION TO BOSQUE...AND MOVING EAST AT 30 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... SONORAN NATIONAL MONUMENT... BIG HORN AND PALO VERDE... ESTRELLA... BUCKEYE AND FREEMAN... ESTRELLA MOUNTAIN RANCH AND LIBERTY... ESTRELLA MOUNTAIN PARK AND GOODYEAR... AVONDALE... PHOENIX INTERNATIONAL RACEWAY... LOCALLY DENSE BLOWING DUST IS POSSIBLE. IF YOU ENCOUNTER BLOWING DUST WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE. LAT...LON 3337 11303 3346 11222 3272 11220 3269 11275 TIME...MOT...LOC 2228Z 250DEG 26KT 3337 11284 3291 11255 LEINS
Special weather statement, Sep 9, 3:39 PM MST, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
339 PM MST MON SEP 9 2013
AZZ020-025-026-092330-
LA PAZ AZ-YUMA AZ-
339 PM MST MON SEP 9 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTH CENTRAL YUMA COUNTY IN SOUTHWEST ARIZONA
SOUTHWESTERN LA PAZ COUNTY IN WEST CENTRAL ARIZONA
UNTIL 430 PM MST
AT 337 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF YUMA PROVING GROUND...MOVING
NORTHEAST AT 5 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
YUMA PROVING GROUND...
SOME UNSECURED OBJECTS WILL BE BLOWN AROUND...TREE LIMBS COULD BE
SNAPPED OFF...AND ISOLATED POWER OUTAGES WILL BE POSSIBLE. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.
LOCALLY DENSE BLOWING DUST IS POSSIBLE. IF YOU ENCOUNTER BLOWING DUST
WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND
PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE.
LAT...LON 3329 11424 3323 11398 3302 11401 3287 11434
3306 11451
TIME...MOT...LOC 2239Z 235DEG 5KT 3302 11432
LEINSThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 8, 6:38 PM MST | Special Weather Statement | PSR | Yuma | 52 min |
| Sep 9, 10:37 AM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 113 min |
| Sep 9, 11:09 AM MST | Flash Flood Warning | PSR | Maricopa, Pinal | 81 min |
| Sep 9, 11:33 AM MST | Flash Flood Warning | PSR | Maricopa, Pinal | 87 min |
| Sep 9, 11:39 AM MST | Areal Flood Advisory | PSR | La Paz | 111 min |
| Sep 9, 12:10 PM MST | Areal Flood Advisory | PSR | Maricopa | 110 min |
| Sep 9, 12:23 PM MST | Flash Flood Warning | PSR | Maricopa | 3 hr |
| Sep 9, 12:29 PM MST | Areal Flood Advisory | PSR | Gila, Maricopa, Pinal | 2 hr |
| Sep 9, 12:35 PM MST | Flash Flood Warning | PSR | Maricopa | 85 min |
| Sep 9, 12:51 PM MST | Flash Flood Warning | PSR | La Paz | 114 min |
| Sep 9, 1:05 PM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 115 min |
| Sep 9, 2:02 PM MST | Areal Flood Advisory | PSR | La Paz, Maricopa, Yuma | 118 min |
| Sep 9, 2:38 PM MST | Areal Flood Warning | PSR | Maricopa, Pinal | 3 hr |
| Sep 9, 2:58 PM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 2 hr |
| Sep 9, 3:28 PM MST | Special Weather Statement | PSR | Maricopa | 62 min |
| Sep 9, 3:31 PM MST | Areal Flood Advisory | PSR | La Paz | 119 min |
| Sep 9, 3:39 PM MST | Special Weather Statement | PSR | Yuma | 51 min |
| Sep 9, 3:45 PM MST | Flash Flood Warning | PSR | La Paz, Maricopa | 2 hr |
| Sep 9, 4:06 PM MST | Areal Flood Advisory | PSR | La Paz, Yuma | 114 min |
| Sep 9, 4:13 PM MST | Special Weather Statement | PSR | La Paz | 47 min |
| Sep 9, 4:36 PM MST | Special Weather Statement | PSR | Maricopa | 39 min |
| Sep 9, 4:45 PM MST | Special Weather Statement | PSR | Yuma | 45 min |
Nearby
Severe Thunderstorm Warnings in Arizona, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.